# SDR CALA2013102892444

- Difficulty date: October 24, 2013
- Submitted: October 29, 2013
- Operation: Air carrier
- Aircraft: N805UA
- Make and model: Airbus A319-131
- Aircraft serial: 783
- Aircraft time: 53,105 hours, 21,392 cycles
- Engine: Iae V2522A5
- System (JASC): 7997 · Engine Oil System Wiring
- Part: Wire
- Condition: Damaged
- Location: Oil System
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENG 2 NO OIL PRESSURE INDICATION.  AMBER CROSSES ON ECAM ENG 2.  W-D 71-51-05, REPAIRED WIRE ST033W20 IAW GPM 2-0-15, IAW DF208.
